# SDR CA120220001

- Difficulty date: February 15, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 56,767 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 310450001
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 43,999 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: E

## Discrepancy

(CAN) DURING CLIMB, ACFT HAD UNCOMMANDED AUTOFEATHER ON NR 2 ENGINE.  CREW SHUTDOWN NR 2 ENGINE AND DECLARED AN EMERGENY WITH ATC.  FLIGHT LANDED WITHOUT FURTHER INCIDENT. ENGINE NR 2 REPLACED AND ENGINE RUN CARRIED OUT FOUND SATISFACTORY.
